# SDR EISA2000054

- Difficulty date: June 9, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 2601166
- Part serial: B3461
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 746 - SAT - DURING TAXI OUT, BRAKES LOCKED AND AIRCRAFT CAME TO A STOP.  NO ACTION WOULD RELEASE BRAKES.  SERVICED DE-BOOST CYL AND CHANGED NR 1 BRAKE ASSY AND TIRE ASSY.  (M)
